# SDR UPS07850637

- Difficulty date: August 20, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 3649114U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SUBFLOOR ATTACH FITTING HEAVY CORROSION AROUND BOLT AREA AT STA 920 RBL 65.  REMOVED AND REPLACED SUBFLOOR ATTACH FITTING AT STA 920 AND RBL 65 IAW SRM 51-03-02-0, SRM 51-3-0, SRM 51-1-20D, AND SRM 51-1-8.
